... One small clot in her lung another larger one in her upper leg (thigh) area. When she stands upright her affected leg goes mottled blue,brown,purple. Drs are saying keep moving around and this is normal. Never had any experience with this so I don't feel like this is normal. They have her on Xarelto (just the last few days) previously she received shots.(3). She gets lightheaded and feels like fainting as well when upright. Any suggestions?
It is important to exercise within the constraints of your physical condition. Exercise increases circulation and will make you feel invigorated.
Dizziness and fainting are serious side effects of Xarelto. You should talk with your doctor as soon as you can.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Sep 2011 • 1 answer
Posted 12 Mar 2012 • 1 answer
Posted 28 Jun 2012 • 5 answers
Posted 30 Nov 2014 • 3 answers
Deep Vein Thrombosis (DVT) - Are there any support groups that you could refer me to? I've just been
Posted 22 Feb 2015 • 3 answers